Medical Specialty >> Reproductive Medicine

Doctors Lounge - Reproductive Medicine Answers

Back to Reproductive Medicine Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/16/2017.

Forum Name: Male Sexual Disorders

Question: very strange problem


 bishoonline - Sun Aug 07, 2005 4:17 am

Hi,

I am a guy, I am 22 year old and my problem is a sexual one.

In fact I have never been able to have sex because of some erectile dysfunction,
Whenever I am sexually stimulated with my partner no erection exists at all, or it comes and goes quickly, it doesn't remain for even 1 minute, but when I do masturbating I get full erection and ejaculation if and only if I am lying down on the bed for example, when I stand up and try to do masturbation, erection will go off !!!!
One day I have taken something similar to Viagra, but also it didn't work….
My penis size is 4.7 inches; its thickness is average…
Do I have something wrong with the blood circulation? I have heard and seen many solutions to increase it by taking some kinds of medicines, or some kinds of exercises and techniques, but I have not tried anyone of them.
My general health is ok, I play sport sometimes.

This is my problem in brief; Please reply as soon as possible.
Thank you very much in anticipation.
Yevan.
 bishoonline - Sun Aug 07, 2005 3:42 pm

hi, it's me again...

i forgot to add something to my problem...

actually i had some laser operations when i was 14yrs old in my eyes becuz of some interna; bleeding that happend without any resons... doctors said becuz of d weekness of my arteries... and from that time till now and for my life time i'm taking a medicine called COLCHICINE HOUDÉ... they told me i have to take it to protect my eyes from a sudden bleeding again...

i checked on d net abt it, and i found that it causes some blood disorders...

u can see what i found at http://home.intekom.com/pharm/hmr/colchoud.html

i wish i could add something to get atleast a small clue for my pro...

please help me as much as u can. thanks again

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us